Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On certain types of plane continua


Author: N. E. Rutt
Journal: Trans. Amer. Math. Soc. 33 (1931), 806-816
MSC: Primary 54F15
MathSciNet review: 1501617
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F15

Retrieve articles in all journals with MSC: 54F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1501617-4
PII: S 0002-9947(1931)1501617-4
Article copyright: © Copyright 1931 American Mathematical Society